# SDR 2020FA0000217

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 12,011 hours, 7,983 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 6952100207
- Condition: Damaged
- Location: Lt Engine
- Part time: 12,012 hours, 7,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE INLET DUCT DEEP COUNTERSINK. REFERENCE TEXTRON AVIATION ENGINEERING MEMO: DQ25329M1 RRL DATED: 3/31/2020.
